Rocky Mountain Journal of Mathematics

Riemann hypothesis for the Goss $t$-adic zeta function

Javier Diaz-Vargas and Enrique Polanco-Chi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this short note, we give a proof of the Riemann hypothesis for the Goss $v$-adic zeta function $\zeta _{v}(s)$, when $v$ is a prime of $\mathbb {F}_{q}[t]$ of degree one.

Article information

Source
Rocky Mountain J. Math., Volume 46, Number 2 (2016), 435-442.

Dates
First available in Project Euclid: 26 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1469537471

Digital Object Identifier
doi:10.1216/RMJ-2016-46-2-435

Mathematical Reviews number (MathSciNet)
MR3529077

Zentralblatt MATH identifier
1377.11101

Subjects
Primary: 11M38: Zeta and $L$-functions in characteristic $p$

Keywords
Riemann hypothesis Goss zeta function

Citation

Diaz-Vargas, Javier; Polanco-Chi, Enrique. Riemann hypothesis for the Goss $t$-adic zeta function. Rocky Mountain J. Math. 46 (2016), no. 2, 435--442. doi:10.1216/RMJ-2016-46-2-435. https://projecteuclid.org/euclid.rmjm/1469537471


Export citation

References

  • J. Diaz-Vargas, Riemann hypothesis for $\mathbb{F}_{q}[t]$, J. Number Theory 59 (1996), 313–318.
  • D. Goss, Basic structures of function field arithmetic, Springer-Verlag, New York, 1998.
  • ––––, A Riemann hypothesis for characteristic $p$ $L$-functions, J. Number Theory 82 (2000), 299–322.
  • J. Sheats, The Riemann hypothesis for the Goss zeta function for $\mathbb{F}_{q}[t]$, J. Number Theory 71 (1998), 121–157.
  • D. Thakur, Function field arithmetic, World Scientific, Hackensack, NJ, 2004.
  • ––––, Valuations of $v$-adic power sums and zero distribution for the Goss $v$-adic zeta function for $\mathbb{F}_{q}[t]$, J. Integer Seq. 16 (2013), 1–18.
  • D. Wan, On the Riemann hypothesis for the characteristic $p$ zeta function, J. Number Theory 58 (1996), 196–212.